Electron. J. Diff. Equ., Vol. 2014 (2014), No. 57, pp. 1-7.

Boundary problems for mixed parabolic-hyperbolic equations with two lines of changing type and fractional derivative

Bakhtiyor J. Kadirkulov

In this article, we study a boundary value problem for a parabolic-hyperbolic equation with Caputo fractional derivative. Under certain conditions, we prove its unique solvability using methods of integral equations and Green's functions.

Submitted January 21, 2014. Published February 28, 2014.
Math Subject Classifications: 35M10.
Key Words: Parabolic-hyperbolic equation; Tricomi problem; Caputo fractional derivative; diffusion equation; Green's function; Volterra integral equation.

Show me the PDF file (196 KB), TEX file, and other files for this article.

Bakhtiyor J. Kadirkulov
Tashkent State Institute of Oriental Studies
Tashkent, Uzbekistan
email: kadirkulovbj@gmail.com

Return to the EJDE web page